# SDR CALA2010080400374

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 42,164 hours, 22,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REF EA 5330-03736 REV B STEP 14 TWO FASTENER HOLES SHOW CRACK INDICATIONS.  BOTH FASTENERS ARE IN A ROW AT STA 304 ONE AT WL 260 AND ONE AT WL 258.30 FWD ENTRY DOOR UPPER HINGE.  CRACKS INDICATE ON AFT EDGE OF HOLES.  FASTENER HOLES HAVE BEEN REPAIRED ALONG WITH THE INSTALLATION OF DOUBLER / TRIPLERS TO ENCOMPASS THE REPAIR AREA FWD FUSELAGE SKIN FWD OF L-1 DOOR STA 294-303.9 STR 9 L TO STR 15 L IAW 5331-01524 REF LG PGS 6925005 AND 6925006 FOR REQ DIPS.
